MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It ws reported that the bd syringe 20ml ll s/c 50 had foreign matter.The following information was provided by the initial reporter: material # 303310.Batch # 5069190.Verbatim: rcc received a complaint via email.Item: 303310.Quantity affected: (b)(4) each.Serial/lot number: (b)(6).Are any samples available for return? yes.Reported issue: customer reporting some syringes have moisture in them.Customer response on 21-aug-2025.Picture below.The hospital reported this to me on thursday, august 14th.The customer no longer has the sample, they discarded it.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: one photo was received by our quality team for evaluation.It was observed in the photo that there is a substance on the barrel; therefore, the reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, a root cause could not be determined without a physical sample.It is not possible to confirm whether it is a material foreign to the process or silicone, which is a component of the product's manufacturing process.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22984042
Report Number9614033-2025-00090
Device Sequence Number9549850
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5069190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown